RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2006, Volume 96, Pages 5–105 (Mi into121)  

This article is cited in 2 scientific papers (total in 2 papers)

Properties of spectral expansions corresponding to non-self-adjoint differential operators

V. A. Il'in, L. V. Kritskov


Full text: PDF file (667 kB)

English version:
Journal of Mathematical Sciences (New York), 2003, 116:5, 3489–3550

Bibliographic databases:

UDC: 517.927.25+517.956.227

Citation: V. A. Il'in, L. V. Kritskov, “Properties of spectral expansions corresponding to non-self-adjoint differential operators”, Functional analysis, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 96, VINITI, Moscow, 2006, 5–105; J. Math. Sci. (N. Y.), 116:5 (2003), 3489–3550

Citation in format AMSBIB
\Bibitem{IliKri06}
\by V.~A.~Il'in, L.~V.~Kritskov
\paper Properties of spectral expansions corresponding to non-self-adjoint differential operators
\inbook Functional analysis
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2006
\vol 96
\pages 5--105
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2024092}
\zmath{https://zbmath.org/?q=an:1066.47044}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2003
\vol 116
\issue 5
\pages 3489--3550
\crossref{https://doi.org/10.1023/A:1024180807502}


Linking options:
  • http://mi.mathnet.ru/eng/into121
  • http://mi.mathnet.ru/eng/into/v96/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Radzievskii, “Direct and inverse theorems on approximation by root functions of a regular boundary-value problem”, Sb. Math., 197:7 (2006), 1037–1083  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. N. S. Imanbaev, M. A. Sadybekov, “Stability of basis property of a type of problems on eigenvalues with nonlocal perturbation of boundary conditions”, Ufa Math. J., 3:2 (2011), 27–32  mathnet  zmath
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:797
    Full text:342

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020